American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G17) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Gerd Jensen, Christian Pommerenke and Jorge M. Ramírez. On the path properties of a lacunary power series. Proc. Amer. Math. Soc. 142 (2014) 1591-1606.
Abstract, references, and article information
View Article: PDF

[2] Ian Pierce and David Skoug. Comparing the distribution of various suprema on two-parameter Wiener space. Proc. Amer. Math. Soc. 141 (2013) 2149-2152.
Abstract, references, and article information
View Article: PDF

[3] Yonghong Liu and Yuhui Li. Quasi sure local convergence rate of a Brownian motion in the H\"{o}lder norm. Proc. Amer. Math. Soc. 140 (2012) 715-730.
Abstract, references, and article information
View Article: PDF

[4] Jorge M. Ramirez. Multi-skewed Brownian motion and diffusion in layered media. Proc. Amer. Math. Soc. 139 (2011) 3739-3752. MR 2813404.
Abstract, references, and article information
View Article: PDF

[5] Venkat Anantharam and Takis Konstantopoulos. Integral representation of Skorokhod reflection. Proc. Amer. Math. Soc. 139 (2011) 2227-2237. MR 2775400.
Abstract, references, and article information
View Article: PDF

[6] Davar Khoshnevisan and Yimin Xiao. Packing dimension of the range of a Lévy process. Proc. Amer. Math. Soc. 136 (2008) 2597-2607. MR 2390532.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] F. Martinez and A. R. Villena. A note on the path holomorphy of random functions holomorphic in mean. Proc. Amer. Math. Soc. 125 (1997) 1751-1754. MR 1376999.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Qi Man Shao. On a conjecture of R\'ev\'esz . Proc. Amer. Math. Soc. 123 (1995) 575-582. MR 1231304.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] P. W. Millar. On a theorem of Hartman and Wintner . Proc. Amer. Math. Soc. 123 (1995) 1893-1896. MR 1260175.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Miklós Csörgő, Zheng Yan Lin and Qi Man Shao. Path properties for $l\sp \infty$-valued Gaussian processes . Proc. Amer. Math. Soc. 121 (1994) 225-236. MR 1231032.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] José M. González-Barrios and Richard M. Dudley. Metric entropy conditions for an operator to be of trace class . Proc. Amer. Math. Soc. 118 (1993) 175-180. MR 1145418.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Antónia Földes and Madan L. Puri. The time spent by the Wiener process in a narrow tube before leaving a wide tube . Proc. Amer. Math. Soc. 117 (1993) 529-536. MR 1116258.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Simeon M. Berman. Multiple images and local times of measurable functions . Proc. Amer. Math. Soc. 97 (1986) 328-330. MR 835892.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Narn Rueih Shieh. Multiple points of a random field . Proc. Amer. Math. Soc. 92 (1984) 279-282. MR 754721.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Anna T. Ławniczak. The L\'evy-Lindeberg central limit theorem in Orlicz spaces $L\sb{\Phi }$ . Proc. Amer. Math. Soc. 89 (1983) 673-679. MR 718995.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Simeon M. Berman. Nonincrease almost everywhere of certain measurable functions with applications to stochastic processes . Proc. Amer. Math. Soc. 88 (1983) 141-144. MR 691295.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] J. Michael Steele. A counterexample related to a criterion for a function to be continuous . Proc. Amer. Math. Soc. 79 (1980) 107-109. MR 560594.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Donald Geman. A note on the continuity of local times . Proc. Amer. Math. Soc. 57 (1976) 321-326. MR 0420812.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Lane Yoder. Variation of multiparameter Brownian motion . Proc. Amer. Math. Soc. 46 (1974) 302-309. MR 0418260.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1